Browse

You are looking at 1 - 10 of 339 items for :

  • Geometry and Topology x
Clear All
Open access

Luong Quoc Tuyen and Ong Van Tuyen

Abstract

In this paper, we give some properties of rectifiable spaces and their relationship with P-space, metrizable space. These results are used to generalize some results in [2], [9] and [12]. Moreover, we give the conditions for a rectifiable space to be second-countable.

Open access

Artion Kashuri and Rozana Liko

Abstract

In this article, we first presented a new identity concerning differentiable mappings defined on m-invex set via k-fractional integrals. By using the notion of generalized relative semi-(r;m,p,q,h 1,h 2)-preinvexity and the obtained identity as an auxiliary result, some new estimates with respect to Hermite-Hadamard type inequalities via k-fractional integrals are established. It is pointed out that some new special cases can be deduced from main results of the article.

Open access

Bulbul Khomdram and Yumnam Rohen

Abstract

In this paper, we prove some common coupled fixed point theorems for mapping satisfying a nonlinear contraction in Sb-metric space and some results are also given in the form of corollary. Also, some examples are given to verify the main results.

Open access

Emine K. Sögütcü, Neşet Aydin and Öznur Gölbaşi

Abstract

Let R be a ∗−prime ring with characteristic not 2, U a nonzero ∗− (σ,τ)−Lie ideal of R, d a nonzero derivation of R. Suppose σ, τ be two automorphisms of R such that σd = , τd = and ∗ commutes with σ, τ, d. In the present paper it is shown that if d(U) ⊆ Z or d 2(U) ⊆ Z, then UZ.

Open access

B. Usna Banu and G. P. Youvaraj

Abstract

In this paper we study radius of convexity of sections of a class of univalent close-to-convex functions on 𝔻 = {z ∈ ℂ: |z| < 1}. For functions in this class, coefficient bounds, an integral representation and radius of convexity of nth sections have been obtained.

Open access

V. A. Rukavishnikov, E. V. Matveeva and E. I. Rukavishnikova

Abstract

We study the properties of the weighted space Hk (Ω) and weighted set Wk (Ω, δ)for boundary value problem with singularity.

Open access

Włodzimierz Łenski and Bogdan Szal

Abstract

We extend and improve the some results of Xh. Z. Krasniqi [Int. J. of Anal. and Appl. Vol. 1, 33-39 (2013)], M. L. Mittal and M. V. Singh [Operators, Int. J. of Analysis, Vol. 2015, Article ID 478345, 4 pages] and from many other papers on summability of Fourier-Laguerre series to strong summability proving the estimate of the deviation of the partial sums from considered functions. There also is a remark on summability methods used in cited papers.

Open access

S. H. Saker, D. M. Abdou and I. Kubiaczyk

Abstract

In this paper, we prove some new dynamic inequalities related to Opial and Pólya type inequalities on a time scale 𝕋. We will derive the integral and discrete inequalities of Pólya’s type as special cases and also derive several classical integral inequalities of Opial’s type that has been obtained in the literature as special cases. The main results will be proved by using the chain rule, Hölder’s inequality and Jensen’s inequality, Taylor formula on time scales.

Open access

Susil Kumar Jena

Abstract

In p. 219 of R.K. Guy's Unsolved Problems in Number Theory, 3rd edn., Springer, New York, 2004, we are asked to prove that the Diophantine equation xn + yn = n!zn has no integer solutions with n ∈ N+ and n > 2. But, contrary to this expectation, we show that for n = 3, this equation has in finitely many primitive integer solutions, i.e. the solutions satisfying the condition gcd(x, y, z) = 1.

Open access

Mustafa Saltan

Abstract

In this paper, we first give several properties with respect to subgroups of self-similar groups in the sense of iterate function system (IFS). We then prove that some subgroups of p-adic numbers ℚp are strong self-similar in the sense of IFS.